# SDR JJBA20230106005

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 38,471 hours, 25,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16753
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 150 hours, 133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR FORWARD EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT LAMP. OPS CHECK FAILED. TROUBLESHOT TO #1 EMERGENCY LIGHT BATTERY AND CHARGER ASSEMBLY INOPERATIVE. REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY. REMOVED AND REPLACED #1 BPS CHARGER. OPS CHECK GOOD.
